Alert archive / Florida / River Flood Warnings in 2011
River Flood Warning 8, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Sep 7, 2011, 9:49 AM EDT for Pasco County, Florida. It took effect at Sep 10, 2011, 8:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 7, 2011, 9:49 AM EDT (13:49 UTC)
- In effect from
- Sep 10, 2011, 8:00 AM EDT
- Expired
- Sep 8, 2011, 10:07 AM EDT
- In force
- Issued by
- NWS Tampa Bay, FL
- Flood severity
- Minor
County Pasco County, FL
The radar
The Tampa radar (KTBW), 67 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cypress Creek at SR 54 Worthington Gardens (WRGF1). The gauge peaked at 6.46 ft at Sep 9, 2011, 10:00 AM EDT.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02303420, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
970
WGUS42 KTBW 071349
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
949 AM EDT WED SEP 7 2011
A RIVER FLOOD WARNING HAS BEEN ISSUED FOR...THE CYPRESS CREEK
AT WORTHINGTON GARDENS...
...WEEKEND RAINS THAT HAVE CONTINUED INTO MIDWEEK HAVE RAISED
THE RIVER LEVELS IN WEST CENTRAL FLORIDA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-080249-
/O.NEW.KTBW.FL.W.0008.110910T1200Z-000000T0000Z/
/WRGF1.1.ER.110910T1200Z.110911T1200Z.000000T0000Z.NO/
949 AM EDT WED SEP 7 2011
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR
THE CYPRESS CREEK AT WORTHINGTON GARDENS
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE
* AT 9 AM WEDNESDAY THE STAGE WAS...5.5 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO
NEAR 8.5 FEET BY SUNDAY EARLY AFTERNOON.
* AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON AUG 26
1982.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
CYPRESS CREEK
WORTHINGTON 8 5.5 WED 09 AM 6.5 7.3 8.0 8.5 8.43 follow-up statements
541
WGUS82 KTBW 071400
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1000 AM EDT WED SEP 7 2011
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE MYAKKA
RIVER AT MYAKKA RIVER STATE PARK...AND FOR THE CYPRESS CREEK
AT WORTHINGTON GARDENS...
...RECENT RAINS HAVE RAISED THE RIVER LEVELS IN WEST CENTRAL
FLORIDA TO ABOVE FLOOD STAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-080300-
/O.CON.KTBW.FL.W.0008.110910T1200Z-000000T0000Z/
/WRGF1.1.ER.110910T1200Z.110911T1200Z.000000T0000Z.NO/
1000 AM EDT WED SEP 7 2011
THE FLOOD WARNING CONTINUES FOR
THE CYPRESS CREEK AT WORTHINGTON GARDENS
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE
* AT 9 AM WEDNESDAY THE STAGE WAS 5.5 FEET
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO
NEAR 8.5 FEET BY SUNDAY EARLY AFTERNOON.
* AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7 FEET ON AUG 11
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
CYPRESS CREEK
WORTHINGTON 8 5.5 WED 09 AM 6.5 7.3 8.0 8.5 8.4
$$
FLC115-080300-
/O.CON.KTBW.FL.W.0007.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.110907T0115Z.110910T0000Z.000000T0000Z.NO/
1000 AM EDT WED SEP 7 2011
THE FLOOD WARNING CONTINUES FOR
THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* UNTIL FURTHER NOTICE
* AT 9 AM WEDNESDAY THE STAGE WAS 7.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.7 FEET BY SATURDAY EVENING THEN BEGIN
FALLING.
* IMPACT...AT 8.5 FEET...MOST OF MYAKKA STATE PARK IS CLOSED
* IMPACT...AT 8 FEET...THE MAIN PARK ROAD FLOODS
* IMPACT...AT 7 FEET...TRAILS, PICNIC AREAS, AND PARKING LOTS FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.6 FEET ON AUG 18
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
MYAKKA
MYAKKA RIVE 7 7.2 WED 09 AM 7.4 7.6 7.7 7.7 7.6
$$727
WGUS82 KTBW 080144
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
944 PM EDT WED SEP 7 2011
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT
WORTHINGTON GARDENS AND THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK.
RECENT HEAVY RAINS HAVE CAUSED A RISE IN THE WATER LEVELS ON AREA
RIVERS. ADDITIONAL RAINFALL OVER THE NEXT DAY OR TWO COULD EXACERBATE
CONDITIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-081444-
/O.CON.KTBW.FL.W.0008.110910T1200Z-000000T0000Z/
/WRGF1.1.ER.110910T1200Z.110911T1200Z.000000T0000Z.NO/
944 PM EDT WED SEP 7 2011
THE FLOOD WARNING CONTINUES FOR
THE CYPRESS CREEK AT WORTHINGTON GARDENS
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE
* AT 9PM WEDNESDAY THE STAGE WAS 5.9 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY AND CONTINUE TO RISE TO
NEAR 8.5 FEET BY SUNDAY.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7 FEET ON AUG 11
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
CYPRESS CREEK
WORTHINGTON 8 5.9 WED 09 PM 6.4 7.2 8.0 8.5 8.4
$$
FLC115-081444-
/O.CON.KTBW.FL.W.0007.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.110907T0115Z.110909T1800Z.000000T0000Z.NO/
944 PM EDT WED SEP 7 2011
THE FLOOD WARNING CONTINUES FOR
THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* UNTIL FURTHER NOTICE
* AT 9PM WEDNESDAY THE STAGE WAS 7.3 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.8 FEET BY FRIDAY AFTERNOON.
ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 8.0 FEET...THE MAIN PARK ROAD FLOODS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.6 FEET ON AUG 18
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
MYAKKA
MYAKKA RIVE 7 7.3 WED 09 PM 7.5 7.7 7.8 7.8 7.8
$$885
WGUS82 KTBW 081407
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1007 AM EDT THU SEP 8 2011
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...INSERT FORECAST POINT(S)...
WATER LEVELS ON THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK CONTINUE
TO RISE AND WILL REMAIN ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS.
THE RIVER IS EXPECTED TO CREST SOMETIME THIS WEEKEND AND SLOWLY FALL
THROUGH EARLY NEXT WEEK.
FOR THE CYPRESS CREEK AT WORTHINGTON GARDENS...WATER LEVELS HAVE
CONTINUE TO RISE...BUT HAVE SLOWED SUBSTANTIALLY AND IS NO LONGER
EXPECTED TO REACH FLOOD STAGE IN THE NEXT COUPLE OF DAYS. THE FLOOD
WARNING FOR WORTHINGTON GARDENS IS CANCELLED...BUT ADDITIONAL HEAVY
RAINS COULD BRING THE RIVER BACK INTO FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC115-090307-
/O.CON.KTBW.FL.W.0007.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.110907T0115Z.110910T0000Z.000000T0000Z.NO/
1007 AM EDT THU SEP 8 2011
THE FLOOD WARNING CONTINUES FOR
THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* UNTIL FURTHER NOTICE
* AT 9AM THURSDAY THE STAGE WAS 7.5 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.8 FEET BY SATURDAY EARLY AFTERNOON
THEN BEGIN FALLING.
* IMPACT...AT 8.5 FEET...MOST OF MYAKKA STATE PARK IS CLOSED
* IMPACT...AT 8 FEET...THE MAIN PARK ROAD FLOODS
* IMPACT...AT 7 FEET...TRAILS, PICNIC AREAS, AND PARKING LOTS FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.6 FEET ON AUG 18
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
MYAKKA
MYAKKA RIVE 7 7.5 THU 09 AM 7.7 7.8 7.8 7.7 7.7
$$
FLC101-081437-
/O.CAN.KTBW.FL.W.0008.000000T0000Z-110908T1407Z/
/WRGF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1007 AM EDT THU SEP 8 2011
THE FLOOD WARNING IS CANCELLED FOR
THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL WEDNESDAY DECEMBER 31
* AT 9AM THURSDAY THE STAGE WAS 6.1 FEET
* FLOOD STAGE IS 8 FEET
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.2 FEET ON JUN 27
2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
CYPRESS CREEK
WORTHINGTON 8 6.1 THU 09 AM 6.5 6.8 7.0 7.2 7.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Sep 7, 9:42 AM EDT, 7 minutes earlier.
Area forecast discussion, Sep 7, 9:42 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 942 AM EDT WED SEP 7 2011 .UPDATE...WATER VAPOR IMAGERY SHOWING AMPLIFIED UPPER TROUGH CONTINUES DOWN INTO THE GULF OF MEXICO. 12Z TBW SOUNDING SHOWING PWATS AT 2.10 INCHES IN DEEP SW FLOW OVER THE AREA KEEPING A WARM...MOIST AND UNSTABLE ATMOSPHERE IN PLACE. STALLING SURFACE FRONT OVER THE NORTH CENTRAL FLORIDA PENINSULA AND PRE FRONTAL BOUNDARY INITIATION SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FROM THE BAY AREA SOUTHWARD THROUGH SW FL. HAVE INCREASED POPS TO LIKELY IN THOSE AREAS BASED ON RADAR TRENDS AND EXPECTED SE GULF ACTIVITY ADVECTING INTO THE AREA LATER THIS AFTERNOON. && .AVIATION...STALLED BOUNDARY ACROSS THE AREA WILL HELP SHOWERS AND THUNDERSTORMS STREAM EASTWARD ACROSS THE AREA TODAY. THIS MORNING...CONVECTIVE ACTIVITY HAS DIMINISHED FROM SRQ NORTHWARD WITH MAINLY VERY LIGHT SHOWERS LINGERING IN THE VICINITY OF THE TERMINALS. FURTHER SOUTH THIS MORNING...THUNDERSTORMS WILL PASS NORTH OF RSW AND FMY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED LATER THIS AFTERNOON WITH IFR CONDITIONS POSSIBLE. && .MARINE...FRONT STALLED OVER THE E GULF WITH NE WINDS IN NE GULF AND SW WINDS IN SE GULF. WINDS DROPPING OFF NOW IN THE 10-15 KT RANGE WHILE SEAS SLOWER TO SUBSIDE STILL REPORTING 3-4 FT RANGE. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO ROLL OVER THE E GULF TODAY. && .PRELIMINARY POINT TEMPS/POPS... TPA 85 74 87 73 / 60 50 50 40 FMY 89 75 90 75 / 60 40 50 30 GIF 86 73 88 71 / 50 30 50 30 SRQ 86 75 87 75 / 60 50 50 40 BKV 85 69 87 68 / 50 30 30 30 SPG 85 76 86 76 / 60 50 50 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && UPDATE/MARINE...25/DAVIS AVIATION...20/BARRON
Hazardous weather outlook, Sep 7, 5:40 AM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 540 AM EDT WED SEP 7 2011 FLZ039-042-043-048>052-055>057-060>062-065-072100- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 540 AM EDT WED SEP 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY AND TONIGHT. SOME OF THESE STORMS WILL CONTAIN FREQUENT LIGHTNING...GUSTY WINDS AND LOCAL HEAVY RAINFALL WHICH COULD CAUSE MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ...RIP CURRENT IMPACT... THE RISK OF RIP CURRENTS WILL REMAIN ELEVATED TODAY AT AREA BEACHES. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. ...WATERSPOUT IMPACT... WATERSPOUTS WILL BE POSSIBLE AS SHOWERS AND THUNDERSTORMS MOVE ACROSS THE COASTAL WATERS TODAY AND TONIGHT. MARINERS SHOULD STAY ALERT AND LISTEN FOR POSSIBLE MARINE WARNINGS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY WITH THE MAIN THREATS BEING FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PRC
In the hours before
Local storm report, Sep 7, 5:57 AM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
557 AM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 3 SSW SEMINOLE 27.80N 82.80W
09/07/2011 PINELLAS FL EMERGENCY MNGR
A TWO STORY CONDO HAD A PARTIALLY TORN ROOF. PARTS OF THE
ROOF FELL ON AN EXTERIOR PATIO OF AN ADJACENT HOTEL.
STATE EMERGENCY MANAGER ON SCENE DESCRIBED THE STRUCTURE
AS AN OLDER BUILDING. NO APPARENT DAMAGE WAS OBSERVED ON
SURROUNDING STRUCTURES OR TREES.
&&
REYNESThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 1:33 AM EDT | Special Weather Statement | TBW | Hillsborough, Pinellas | 42 min |
| Sep 7, 2:37 AM EDT | Special Weather Statement | TBW | Hernando, Hillsborough, Manatee, Pasco, Pinellas, Sarasota | 53 min |
| Sep 7, 2:51 AM EDT | Special Marine Warning | TBW | 39 min | |
| Sep 7, 3:10 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Sarasota | 35 min |
| Sep 7, 3:43 AM EDT | Special Weather Statement | TBW | Hillsborough, Manatee, Pinellas, Sarasota | 62 min |
| Sep 7, 2:44 PM EDT | Special Marine Warning | TBW | 31 min | |
| Sep 7, 4:17 PM EDT | Special Weather Statement | TBW | Highlands | 43 min |
Nearby
River Flood Warnings in Florida, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.